My girlfriend has been experiencing vaginal bleeding after we have intercourse. I have an average sized penis, and we haven't been engaging in anything rough. When she was 15 (she's 18 now) she had cysts removed from her ovaries that had ruptured as a result of polycystic ovarian syndrome. After leaving the hospital she was treated for pelvic Inflammatory disease, which she contracted in the hospital. She has a severe fear of anyone seeing her vagina, and refuses to see a gynecologist. I spoke with her primary care doctor and he suggested that her Depo-provera injections may be a contributing factor to her vaginal bleeding following sexual intercourse. He's referred her to a psychiatrist to help ease her worries about seeing a gynecologist. She's planning something special for our anniversary (that involves sex) and I'm concerned that the depo-provera might not be the cause. If anyone has any experience with depo-provera causing vaginal bleeding after intercourse please respond.
Yes, the depo can do that. Any hormonal birth control can cause bleeding, but depo is one of the worst for it. PID isn't usually a hospital acquired infection.
Yes, Depo can be the cause. If your GF has been on Depo a while (more than 3/4 shots), then her Doctor can give her the next couple of shots at 8/9 week intervals. That will likely stop the bleeding, & she can go back to having the shots at the normal, 12 week intervals.
I've been on the depo shot for almost 9 months now. I've had bleeding after intercourse lately and am worried about it, but relieved I'm not the only one. Not sure if I should go off of the shot .
I know you posted this a while back I have been on the depo injection since January and haven't had a period since I started it but in the last couple of weeks I have been bleeding after sex. I have no idea why but it is really starting to affect me as I have no idea why I am bleeding. Like you mentioned the sex isn't rough so it's not like its from that. My two sisters have had polycystic ovaries and we have all had serve problems with our periods like excessive bleeding and this all just seems strange after no periods for more or less a year.
This post was a while go but I recently started experiencing non stop spotting for almost 2 months and I have been on the depo for 6 months now. . There will be some days where I would stop bleeding but during intercourse and after my bleeding would come back. At first it started happening only after intercourse and planned parent hood scared me and said it could be an STD but IT WAS THE DEPO!!! How ever a gynecologist is the best way to get your answer. My boyfriend and I love the concept of depo but this bleeding we can not handle.
I had gotten my depo shot last month. I've been bleeding all the time except for one day. I had intercourse that day. I didn't start bleeding until the next day. I looked it up online. It usually goes away after the first shot. But for some it could last Six months to a year or longer. If it doesn't stop the period for good it will probably be light and short. At this point for me I don't care if it doesn't stop my period if it make it lighter and shorter.
Depo-Shot, first time using it, Its about to be 3 months already. Since I’ve been on the shot. Whenever Im having sex I bleed or after that I start to bleed. Whenever we having sex and I bleed we just end up stopping.
Along with the bleeding after sex do y’all experience cramps or any abdominal pains???
I am having the same problem I am due my third shot soon and the past couple of weeks I have been on and off bleeding and it is happening after intercourse. I'm so worried can anyone help?
I’ve been on depo for a year after a pregnancy scare. I was in ROTC, Band, and I had a job part time so I loved the no periods but had slight cramping. First 7 months were great... then I was getting sick after eating anything. I would feel like I was going to throw up but only after I ate. I started to get bad headaches almost everyday. And I bleeding during and after sex. I went to the doctor and she said it was the shot. I didn’t have dryness that she could tell, no cyst, no stds. But she said I was haven’t menopause symptoms at 16. MENOPAUSE. what the actual hell right. I don’t recommend this shot to anyone and get off ASAP. I’ve been off of it for 6 months now. Normal periods. No feeling sick. No headaches. No hot or cold flashes. No dizziness. And no bleeding or during sex.
I am experiencing that too currently. It all started the first time i did it after getting my first shot the next morning i had break threw bleeding. After that i bled for 2 weeks then stopped. then i had sex again and exactly when i finished i had instant breakthrew bleeding and it continued for another 3 weeks and im still bleeding. I have no idea why... but it's really affecting my life and my emotional state.
But what if you recently just got off depo I wanna say in November I haven’t had a period since or while I was on within that time frame but suddenly after me & my guy have sex I start to spot/bleed ? Is that normal? Can it be my body just getting back to normal without being on the shot ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.